Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Is Adverol advisible for ADHD?

Ok I'm not really sure if I have ADHD but I took 65 mg of Adverol or whatever it's called and my stomach hurts so bad omg
Actually it really doesn't hurt it's just slightly uncomfortable. I think my heart is beating too fast, but maybe it's just all in my head? Am I going to die? Do I need a stomach pump? Please answer ASAP. I'm 14 by the way.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
I can appreciate your concerns.
First of all calm down & try not to panic.
You need urgent help.
Please inform your parents/ friend immediately.
Also call an ambulance or call regional poison centre to discuss possible toxic effects of the drug you took.
Please contact somebody nearby soon.

Answered: Sun, 7 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor